RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 2, Pages 228–238 (Mi tmf2785)  

This article is cited in 1 scientific paper (total in 1 paper)

Path integral representation for inelastic scattering amplitude and its quasiclassical approximations

A. V. Bogdanov, G. V. Dubrovskiy


Abstract: Different forms of path-integral representation for inelastic, scattering amplitude derived by means of a method suggested earlier by the authors, are discussed. In particular, the path-integral representation for excitation amplitude in the angle-action variables is obtained, as well as the expression for the potential scattering amplitude in the Glauber form. The formulas obtained are convenient for construction of quasiclassical approximations in the framework of the stationary phase method. General quasiclasrsical expression for the excitation amplitude and corresponding eikonal formula including the corrections due to internat motion of the target are given.

Full text: PDF file (1213 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:2, 146–152

Received: 26.05.1976

Citation: A. V. Bogdanov, G. V. Dubrovskiy, “Path integral representation for inelastic scattering amplitude and its quasiclassical approximations”, TMF, 30:2 (1977), 228–238; Theoret. and Math. Phys., 30:2 (1977), 146–152

Citation in format AMSBIB
\Bibitem{BogDub77}
\by A.~V.~Bogdanov, G.~V.~Dubrovskiy
\paper Path integral representation for inelastic scattering amplitude and its quasiclassical approximations
\jour TMF
\yr 1977
\vol 30
\issue 2
\pages 228--238
\mathnet{http://mi.mathnet.ru/tmf2785}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 2
\pages 146--152
\crossref{https://doi.org/10.1007/BF01029288}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2785
  • http://mi.mathnet.ru/eng/tmf/v30/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bogdanov, G. V. Dubrovskiy, “Quasiclassical integral representations of the scattering amplitude for rearrangement processes”, Theoret. and Math. Phys., 54:3 (1983), 278–283  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:221
    Full text:85
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020